# SDR AALA202205317068

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A300*
- Aircraft serial: 4134
- Aircraft time: 41,965 hours, 15,504 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT LAVATORY SMOKE ECAM INDICATION AS WELL AS FLIGHT ATTENDANT PANEL FOR AFT RIGHT LAVATORY. NO INDICATION OF SMOKE, TRASH CANS DOUSED CONTINUED NORMALLY. MAINTENANCE PERFORMED A SATISFACTORY OPERATIONAL CHECK OF THE LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00.
